# SDR UALA2009080302330

- Difficulty date: August 2, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 37,690 hours, 4,536 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED T/E UPPER PANEL HAS A CRACK LOCATED 18 INCHES AFT OF LEADING EDGE OF PANEL AND 23 INCHES INBOARD OF THE OUTBOARD EDGE OF THE PANEL.  PANEL RMV RR 43353 TO SHOP 273 INSTALLED & RIGGED WU K6404D AT SMB.
